I have had three RF tests over 12 months. 1 was 66, another was 78 and then it was 200. I have been on methodrexine(2 a week) as the ra doctor says I have arthritis. I am also on mobic everyday. I still wake up very stiff and sore. I have large knots all through my back which really hurt when I touch them firmly. Actually my whole body is sore to the touch. When I get a massage the masseur can't believe how tender i am. The massage helps to loosen me up. I am constantly tired. I am overweight but not excessively. I had my rf of 200 whilst on my medication for 4 months. The doctor thought that odd. I am still in pain. I love my gardening and can't even grab hold of the weeds to pull them out. I have no strength in my hands. I have no narly fingers or abnormal looking joints.Can someone help. It is really affecting my life. I am always cranky and tired.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.